Welcome, Guest. Please login or register.
July 16, 2019, 02:45:02 am

Login with username, password and session length


Members
Stats
  • Total Posts: 746059
  • Total Topics: 62407
  • Online Today: 297
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 1
Guests: 277
Total: 278

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Bictarvy  (Read 590 times)

0 Members and 1 Guest are viewing this topic.

Offline MadDog125

  • Member
  • Posts: 71
  • Not today,
Bictarvy
« on: May 29, 2019, 11:31:00 am »
My new ID is swapping the drug regiment from tivicay, descovy, to bictarvy.   After 18 months I've been happy with the no noticeable side effects.  Short of the different integrase inhibitor the rest is the same.  Anyone had the the same swap?  Any side effects or changes?
DX 28DEC17, cd4 112, VC 63000
13FEB18, cd4 215, VC 156
14MAY18, cd4 260, VC 31
23AUG18, cd4 298, VC 61
03OCT18, cd4 300, VC 35
21NOV18, cd4 259, VC <20
18JAN19, cd4 284, VC 24
17APR19, cd4 157, VC <20
24MAY19, cd4 340, VC <20

Offline harleymc

  • Member
  • Posts: 1,191
Re: Bictarvy
« Reply #1 on: May 29, 2019, 10:55:48 pm »
I can't remember what I swapped from except it needed food, been orn Biktarvy now 3 months, easy as, no side effects and can take it with or without food.   Happy Camper

Offline Scaredandnervous

  • Standard
  • Member
  • Posts: 5
Re: Bictarvy
« Reply #2 on: June 06, 2019, 10:51:06 pm »
I switched from Truvada & Tivicay to Biktarvy about 6 months ago. I had the same hesitation as you- why fix what isnít broken?

Biktarvy, just like T & T, has had 0 side effects and there is absolutely no noticeable differences.

Going from 2 pills per day to 1 (oddly) makes a big difference mentally!

Hope this helps.

Offline geobee

  • Member
  • Posts: 372
Re: Bictarvy
« Reply #3 on: June 21, 2019, 03:01:02 pm »
Had exactly the same switch .... new, small, once a day -- works great.

Offline JosephP

  • Member
  • Posts: 269
  • Keep looking FORWARD... Dx'd 8/10/2013...
Re: Bictarvy
« Reply #4 on: July 11, 2019, 08:52:24 pm »
My new ID is swapping the drug regiment from tivicay, descovy, to bictarvy.   After 18 months I've been happy with the no noticeable side effects.  Short of the different integrase inhibitor the rest is the same.  Anyone had the the same swap?  Any side effects or changes?

Been on Biktarvy now a bit under a year. Switched from Genvoya to which I had switched from Stribild.. No side effects with any of them... ;) ;)
We are all dealing with this. And we will live long and productive lives!! AND, yes the Lord is my shepherd. Life is good... And thanks for the meds!

Offline J.R.E.

  • Member
  • Posts: 7,587
  • Joined Dec-2003 Living positive, since 1985.
Re: Bictarvy
« Reply #5 on: Yesterday at 08:07:45 pm »
 :)
Wishing good results for all those starting on Biktarvy.  I decided on a switch from Triumeq to Bitarvy, And just took my first one, 2 hours ago. The switch to Biktarvy was my choice after having a decision with my doctor. I also had no problem with Triumeq, after being on it for 15 months.  I basically just wanted to get away from Abacavir.

My next labs on the new med will be on 8/28/19

Ray  8)
« Last Edit: Yesterday at 08:09:50 pm by J.R.E. »
Current Meds ; Triumeq, 10mg of Atorvastatin, 25 mg of Hydrochlorothiazide.
Amlodipine Besolate 5mg-- Updated 6/11/19

Diagnosed positive in 1985,.. In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started on  HAART on October 24th, 2003.

 As of 6/11/19,  Viral load remains <40

CD 4 @615 /  CD4 % @ 18 %

  
 67 years young.

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.